# SDR FDEA202211132765

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 90,239 hours, 22,019 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRIOR TO PUSH BACK, CREW OBSERVED NO GROSS WEIGHT INDICATION ON ENGINE SYNOPTIC. CREW CONFERRED WITH TECH PILOT & CONFIRMED WOULD NOT IMPACT SAFETY.  SHORTLY AFTER LEVEL OFF,  OBSERVED A LEVEL 1 TAIL FUEL FWD ALERT.  REF QRH.   RESULTING INCREASE IN FUEL BURN RESULTED IN A DIVERSION TO OAK.  AN AFQGS & CFDS  SENSOR FAIL ALERTS APPEARED.  ACFT GW DID NOT AUTO INPUT BEFORE TAKE OFF.  AT BLOCK IN, NO GW OR CG VALUE ON ENG PAGE.  FSC LAST LEG FAULT INDICATED TAIL FUEL DATA  LOSS. T/S IAW FIM TASK 28-14-27-00, NO FAULTS.  CYCLED FQBU C/B,  AIRCRAFT GW AUTO POPULATED, ALSO INPUT TO GW AND ZFWCG INFO FROM INBOUND FLIGHT ON MCDU.   CG INFO DISPLAYED ON ENG PAGE. ACP FQBU TEST IAW MM 28-41-00-5, TESTED OK.  RTS.
